Hello, I was wondering if there is any danger mixing these drugs?: Lyrica(Pregabalin 600mg)2x150mg in the morning + 2x150mg before bed, Effexor(Venlafaxine150mg)1x150mg in the morning, Remeron(Mirtazapine60mg)2x30mg before bed. And also my doctor is thinking of adding adderall to this mix to help with my fatigue. Is there and dangerous interaction at this moment, and will there be if adderall is added?
I experience abdominal bloating and changes is my vision, perception of colors and movements. The movements when fast seem to leave a small tail after it eg. cars driving by leave a tail after their red lamps on the back of the car. Could this be a adverse effect, if so from which of the drugs?
There are drug interactions between Effexor and Remeron and between Adderall and Effexor. Treatment with both may result in an increased risk of side effects. Lyrica and Effexor each have the side effect of abdominal bloating and visual changes.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.